# SDR USAA980027

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 345-363
- Part time: 46,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORRODED AREA E/E BS 345 TO BS 363 STRINGER AND TIE CLIP.  INSTALLED STRINGER SPLICE REPAIR AND REPLACED TIE CLIP PER DRAWING 69-46831-1 AND SRM 53-10-3.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
